2017
Том 69
№ 9

All Issues

A proof of the Jost - Lehmann - Dyson integral representation for a causal commutator, within the limits of localizable theories

Khimich I. V., Lazur V. Yu.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 29 (1977), no. 5, pp 458-468.

Citation Example: Khimich I. V., Lazur V. Yu. A proof of the Jost - Lehmann - Dyson integral representation for a causal commutator, within the limits of localizable theories // Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 599–613.

Full text